| Model Number |
H74912044169070 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: event date - used the first date of the month of the aware date as no event date was provided.
Event or Problem Description
It was reported that stent damage occurred.A 16x90x75cm venous wallstent was used for treatment.During the preparation, it was found that the stent was damage and bent.The stent remains enclosed in its sterile packaging and the box was fine.There were no patient complications as a result of this event.